RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 3, Pages 35–49 (Mi faa421)  

This article is cited in 4 scientific papers (total in 4 papers)

Maslov Index and Symplectic Sturm Theorems

P. E. Pushkar'

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/faa421

Full text: PDF file (1634 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:3, 172–182

Bibliographic databases:

UDC: 517.9
Received: 05.09.1997

Citation: P. E. Pushkar', “Maslov Index and Symplectic Sturm Theorems”, Funktsional. Anal. i Prilozhen., 32:3 (1998), 35–49; Funct. Anal. Appl., 32:3 (1998), 172–182

Citation in format AMSBIB
\Bibitem{Pus98}
\by P.~E.~Pushkar'
\paper Maslov Index and Symplectic Sturm Theorems
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 3
\pages 35--49
\mathnet{http://mi.mathnet.ru/faa421}
\crossref{https://doi.org/10.4213/faa421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659639}
\zmath{https://zbmath.org/?q=an:1021.53057}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 3
\pages 172--182
\crossref{https://doi.org/10.1007/BF02463338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079015700004}


Linking options:
  • http://mi.mathnet.ru/eng/faa421
  • https://doi.org/10.4213/faa421
  • http://mi.mathnet.ru/eng/faa/v32/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ferrand E., Pushkar P.E., “Non-cancellation of cusps on wave fronts”, C R Acad Sci Paris Sér I Math, 327:9 (1998), 827–831  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Ferrand, E, “Morse theory and global coexistence of singularities on wave fronts”, Journal of the London Mathematical Society-Second Series, 74 (2006), 527  crossref  mathscinet  zmath  isi  scopus
    3. Capietto, A, “Preservation of the Maslov index along bifurcating branches of solutions of first order systems in B-N”, Journal of Differential Equations, 227:2 (2006), 692  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Capietto, A, “Multiplicity results for superquadratic Dirichlet boundary value problems in R-2”, Topological Methods in Nonlinear Analysis, 31:1 (2008), 19  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:658
    Full text:257
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019